Ketamine and ecstasy/MDMA
It changes the XTC/MDMA experience. After using MDMA, many people indicate that they already have some hallucinations (crash barriers, bar tables, sunglasses, etc.). Ketamine increases the risk of hallucinations. This can be fun, but also scary. The experience becomes much more vague. Some take ketamine after the MDMA to take the sharp edges off the end.
With both drugs, people often suffer from memory problems when they are under the influence. You can no longer come up with names, for example. Or you don’t remember what you just did. The combination enhances that effect. Writing down when you took something can prevent you from accidentally overdosing.
There is a chance that the combination will make you more impulsive. Something stupid or dangerous seems like a good idea. A sober tripsitter can keep you from doing risky things.
If you choose to combine, take less of both drugs. Or wait until one of the two has significantly decreased in strength. If you have no experience with MDMA or ketamine, make sure you have experience with both drugs separately.
Both ketamine and MDMA increase heart rate. This can put an extra burden on your heart and blood vessels. If you have heart problems, the combination is not recommended.